# SDR ASAA2015020110505

- Difficulty date: February 1, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,721 hours, 8,478 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN AFT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED. OPEN
